Existence Principles for Inclusions of Hammerstein Type Involving Noncompact Acyclic Multivalued Maps
MetadataShow full metadata
We apply Monch type fixed point theorems for acyclic multivalued maps to the solvability of inclusions of Hammerstein type in Banach spaces. Our approach makes possible to unify and improve the existence theories for nonlinear evolution problems and abstract integral inclusions of Volterra and Fredholm type.
CitationCouchouron, J. F., & Precup, R. (2002). Existence principles for inclusions of Hammerstein type involving noncompact acyclic multivalued maps. Electronic Journal of Differential Equations, 2002(04), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.